MAUDE Adverse Event Report: Medline Industries, LP MEDLINE CO-LABEL; SCANNER,BLADDER,BIOCON 750,W/PRINTER

Medline Industries, LP MEDLINE CO-LABEL; SCANNER,BLADDER,BIOCON 750,W/PRINTER
Catalog Number MDSB10750
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "scanner is not showing pink cross hairs when trying to scan.".
 
Additional Manufacturer Narrative
The customer stated that the scanner is not showing pink cross hairs when trying to scan; no error code was received.Medline reviewed the reported product problem/issue of pink cross hairs not appearing and complaint information received, and the complaint was processed as a servicing request because it is not a pmdr or out of box failure related issue.The reported problem was unconfirmed, and the cause code was unconfirmed - servicing request; no root cause was identified.The reported complaint event was reviewed and did not involve a death or serious injury, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE CO-LABEL
Common Device Name
SCANNER,BLADDER,BIOCON 750,W/PRINTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50867891
Report Number1417592-2026-48642
Device Sequence Number13427234
Product Code IYO
UDI-Device Identifier40884389154893
UDI-Public40884389154893
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSB10750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown